# SDR AU000748

- Difficulty date: August 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link Rod
- Part number: 4224837
- Condition: Seized
- Location: Engine
- Component: Engine, Pwa
- Stage of operation: TX
- How discovered: V
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAILED.  INVESTIGATION FOUND THAT THE NR 7 LINK ROD SEIZED IN THE NR 7 LINK PIN.  (X)
